It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: New to Boards

Re: New to Boards

[ Back to Messages ]

Message

Posted by Tina Ellenburg on March 26, 2000 at 21:17:53:

In Reply to: New to Boards posted by Sharie on January 21, 2000 at 21:47:36:

Hi, the side effects of plaquinel or any drug for that matter, really depends on the individual person. Some tolerate drugs better than others. I had really bad disfiguring lesions all over my body and the plaquinel cleared it up really fast and I haven't been on it in years now. I have the occasional flare up but nothing like I had then. Vision problems are monitored by a good eye doctor, plus you need to have your hemoglobin and hematocrit checked frequently to avoid problems. It is a good drug. All drugs have potential side effects and your doctor must decide if the good will out weigh the bad. Another words will it benefit you more than hurt you? Take care and I wish you well.


Follow Ups




All times are GMT -7. The time now is 10:13 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!